# SDR KCS2008F00007

- Difficulty date: August 7, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMOKE ODOR IN COCKPIT.  IMMEDIATELY STOPPED WHEN FLIGHT DECK FAN WAS TURNED OFF.  (S)
